# SDR SWAA2022111057811

- Difficulty date: October 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LH AT PASSENGER CABIN (1 EA) 2022-561961 / [01] REPLACED EMERGENCY EXIT LIGHT LENS LH AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3. C (5) (D) AND 3. C (10).;[02] CERTIFIED WORK PERFORMED.
